# SDR CALA2022092102422

- Difficulty date: September 19, 2022
- Submitted: September 21, 2022
- Operation: Air carrier
- Aircraft: N17128
- Make and model: Boeing 757-200 SERIES
- Aircraft serial: 27567
- Aircraft time: 87,829 hours, 19,274 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: None
- Part number: 146N531811
- Condition: Corroded
- Location: Sta 1681
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOR ESFR PURPOSES ONLY. CORROSION ON/NEAR STA 1681 APPROX RBL 9 TO RBL 20 (4 PLACES). MARKED SEE N/R 900950 FOR WORK PERFORMED. REPAIRED DECK PLATE STA 1720 REF SRM 53-50-51-2R2.CREATED ESFR #1029761
